Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 2, 2025, 9:14 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 3, 2025, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 124 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:45 PM CDT | FLASH FLOOD | 1 Nnw Camden, AR | Water across the roadway in several low-lying areas across the city of Camden. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2502 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 6.6
- Supercell composite
- 32.4
The text
As transmitted.
241
WGUS54 KLZK 030214
FFWLZK
ARC013-025-039-103-030515-
/O.NEW.KLZK.FF.W.0021.250403T0214Z-250403T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
914 PM CDT Wed Apr 2 2025
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Central Cleveland County in southeastern Arkansas...
Northern Calhoun County in southwestern Arkansas...
Southeastern Dallas County in southwestern Arkansas...
Central Ouachita County in southwestern Arkansas...
* Until 1215 AM CDT.
* At 914 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2.5 and 3.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Camden... Fordyce...
Rison... Bearden...
Kingsland... Thornton...
Harlow... Highland Industrial Park...
Cullendale... Tipton...
Poison Springs State Park... Mt Elba...
Toledo... East Camden...
Amy... Hopeville...
Millville... Eagle Mills...
Ramsey... Holly Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3360 9309 3374 9284 3390 9256 3400 9228
3399 9215 3390 9206 3381 9224 3376 9234
3357 9271 3345 9302
FLASH FLOOD...RADAR INDICATED
$$
73What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 6:29 PM CDT, 2 hours 45 minutes earlier. Its key messages:
- Issued at 245 PM CDT Wed Apr 2 2025
- Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 6:29 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 629 PM CDT Wed Apr 2 2025 ...New AVIATION... .KEY MESSAGES... Issued at 245 PM CDT Wed Apr 2 2025 - Several high impact weather events, perhaps historic, will affect the forecast area through Saturday. && .DISCUSSION... Issued at 245 PM CDT Wed Apr 2 2025 18z KLZK upper air observation indicates a 'loaded gun' type sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell discriminator) of > 275 m2/s2. After convective inhibition erodes this afternoon, all parameters derived from this sounding support supercell development, with support for long track, significant or greater tornadoes. Several brief supercells already have been noted this afternoon. Near term forecasts will occupied on this severe weather event, which will last throughout the evening hours, as a cold front moves east into the forecast area. This cold frontal boundary that will focus this severe weather event will stall across the forecast area on Thursday. This feature will become nearly stationary, as it becomes parallel to the southwesterly upper level flow. The front will likely wobble due to convective outflow(s), but much of the area will receive excessive rainfall through Saturday, as several waves in the southwest flow interacts with the boundary. The rainfall will produce not only a flash flooding threat, but a river flooding threat as well. Rainfall will finally come to an end late Saturday and early Sunday. Near to below normal temperatures will prevail Sunday through Wednesday. && .AVIATION... (00Z TAFS) Issued at 628 PM CDT Wed Apr 2 2025 Forecasts will reflect best expected scenario regarding convective development through the valid TAF period. MVFR conditions will prevail during the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 58 68 56 81 / 80 90 90 100 Camden AR 65 80 67 85 / 90 90 80 80 Harrison AR 51 62 52 72 / 20 80 60 100 Hot Springs AR 59 70 61 80 / 90 100 90 100 Little Rock AR 61 74 62 84 / 90 100 90 90 Monticello AR 69 83 71 86 / 80 80 60 70 Mount Ida AR 58 70 60 79 / 80 100 90 100 Mountain Home AR 52 64 53 74 / 30 90 70 100 Newport AR 60 68 59 81 / 90 100 90 90 Pine Bluff AR 64 78 66 85 / 90 90 80 80 Russellville AR 57 70 58 80 / 70 90 80 100 Searcy AR 59 73 58 84 / 90 90 90 90 Stuttgart AR 64 75 66 84 / 100 90 90 80 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. Wind Advisory until midnight CDT tonight for ARZ008-016-017-025- 033-034-045>047-056-057-064-065-069. && SHORT TERM...55 LONG TERM....55 AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 17 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 345 AM CDT Wed Apr 2 2025 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-022200- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 345 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Numerous strong to severe thunderstorms will be likely today. Parts of northeastern Arkansas and east-central Arkansas are within a High Risk for severe weather (level 5 out of 5). However, the majority of the state is in either an Enhanced Risk (level 3 out of 5), Moderate Risk (level 4 out of 5), or as mentioned above a High Risk (level 5 out of 5). All severe weather hazards will be possible across the state today including: large hail (baseball size to potentially larger), damaging wind gusts (in excess of 80+ mph), and tornadoes (a few which may be long-track and violent... especially across northeastern and east-central Arkansas). Flash flooding is also a major concern as these thunderstorms will be efficient rain producers and may proceed to lead to an overwhelming amount of rainfall falling in a short period of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for severe weather will decrease slightly for Thursday...but will still see some threat for large hail...damaging winds...and an isolated tornado. Thursday's most concerning hazard at the time looks to be a decent confidence in large hail across portions of central and southwestern Arkansas. A front will become stalled over some portion of Arkansas by late today...remaining over the state into the weekend. Several rounds of showers and thunderstorms are possible...resulting in several inches of rainfall. The threat for flash and/or river flooding will increase significantly by late this week. A large portion of the state is forecast to experience total rainfall amounts from today through Sunday morning of 4 to 8 inches statewide, with values of 10+ inches possible across northeastern Arkansas. .Spotter Information Statement... Spotter activation will be needed today across the state, especially across the eastern 2/3rds of the state which encompasses the Moderate and High Risk contours via the Storm Prediction Center. Spotters should be prepared to possibly encounter all hazards: large hail of baseball size or larger, damaging wind gusts of 60 mph to 80+ mph, a tornadoes (a few which could be violent and long-track). Additionally, spotters should be prepared to encounter flash flooding and understand as this threat does extend into the evening hours the dangers associated with spotting at night. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 74
In the hours before
Local storm report, Apr 2, 6:12 PM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
612 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Hail 1 N Hidden Oaks 34.91N 91.97W
04/02/2025 M2.00 Inch Lonoke AR Public
Pictures show hailstone against a tape
measure.
&&
JBCLocal storm report, Apr 2, 6:16 PM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
616 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Hail 3 SW Worden 35.27N 91.52W
04/02/2025 E2.75 Inch White AR Amateur Radio
&&
JBCLocal storm report, Apr 2, 6:45 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
645 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Flash Flood 1 WSW Rolling Hills 34.95N 92.13W
04/02/2025 Pulaski AR Public
Water reported over Peters Road.
&&
JBCLocal storm report, Apr 2, 7:53 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
753 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM Flash Flood Walnut Ridge 36.07N 90.96W
04/02/2025 Lawrence AR Emergency Mngr
Cars are stalled at the intersection of West
Main Street and Highway 67B in Hoxie due to
water over the roadway.
&&
CTPLocal storm report, Apr 2, 8:10 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
810 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Flash Flood 2 N Overlook Park 34.81N 92.36W
04/02/2025 Pulaski AR NWS Employee
Water covering the roadway at the
intersection of I-430 and Crystal
Hill/Maumelle Blvd.
&&
CTPLocal storm report, Apr 2, 9:14 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
914 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Tstm Wnd Dmg 1 NNW Camden 33.58N 92.85W
04/02/2025 Ouachita AR Public
A tree was reported on a house along
Columbia Ave in Camden.
&&
CTPThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 20 min |
| Apr 2, 7:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Apr 2, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 47 min |
| Apr 2, 7:34 PM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, White and 1 more | 3 hr |
| Apr 2, 7:36 PM CDT | Tornado Warning | LZK | Ouachita | 24 min |
| Apr 2, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln | 50 min |
| Apr 2, 7:46 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 44 min |
| Apr 2, 7:56 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 37 min |
| Apr 2, 8:25 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie | 65 min |
| Apr 2, 8:29 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 46 min |
| Apr 2, 8:31 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 27 min |
| Apr 2, 8:44 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 3 hr |
| Apr 2, 9:09 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Lincoln | 28 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| Apr 2, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 40 min |
| Apr 2, 10:37 PM CDT | Tornado Warning | LZK | Arkansas, Lincoln, Monroe | 26 min |
| Apr 2, 10:42 PM CDT | Special Weather Statement | LZK | Pike | 33 min |
| Apr 3, 2:12 AM CDT | Special Weather Statement | LZK | Arkansas | 33 min |
| Apr 3, 5:36 AM CDT | Special Weather Statement | LZK | Hot Spring | 24 min |
| Apr 3, 6:01 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 29 min |
| Apr 3, 6:15 AM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Apr 3, 6:17 AM CDT | Special Weather Statement | LZK | White | 28 min |
| Apr 3, 6:46 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Apr 3, 7:40 AM CDT | Special Weather Statement | LZK | White | 35 min |
| Apr 3, 7:48 AM CDT | Special Weather Statement | LZK | Pope | 42 min |
| Apr 3, 8:04 AM CDT | Special Weather Statement | LZK | Jackson | 41 min |
| Apr 3, 8:21 AM CDT | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 39 min |
| Apr 3, 8:33 AM CDT | Special Weather Statement | LZK | Jackson | 27 min |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Conway, Perry | 4 days |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 3, 10:04 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 4 days |
| Apr 3, 10:06 AM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 3, 10:08 AM CDT | River Flood Warning | LZK | Yell | 5 days |
| Apr 3, 10:09 AM CDT | River Flood Warning | LZK | Perry | 9 days |
| Apr 3, 10:11 AM CDT | Special Weather Statement | LZK | Lonoke | 49 min |
| Apr 3, 10:37 AM CDT | Areal Flood Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 11 hr |
| Apr 3, 11:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 10 days |
| Apr 3, 12:09 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 5 days |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 19 min |
| Apr 3, 1:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 3, 1:46 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 3, 1:59 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Apr 3, 2:01 PM CDT | Special Weather Statement | LZK | Pope | 29 min |
| Apr 3, 2:20 PM CDT | Special Weather Statement | LZK | Polk | 40 min |
| Apr 3, 2:31 PM CDT | Special Weather Statement | LZK | Newton, Pope, Searcy | 44 min |
| Apr 3, 2:38 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| Apr 3, 2:40 PM CDT | Special Weather Statement | LZK | Montgomery | 50 min |
| Apr 3, 2:56 PM CDT | Special Weather Statement | LZK | Polk | 49 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | LZK | Polk | 33 min |
| Apr 3, 3:18 PM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott | 3 hr |
| Apr 3, 3:18 PM CDT | Special Weather Statement | LZK | Stone | 42 min |
| Apr 3, 3:31 PM CDT | Special Weather Statement | LZK | Jefferson | 44 min |
| Apr 3, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 50 min |
| Apr 3, 4:15 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 45 min |
| Apr 3, 4:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 41 min |
| Apr 3, 4:20 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Perry, Saline | 3 hr |
| Apr 3, 4:24 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 51 min |
| Apr 3, 4:27 PM CDT | Flash Flood Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 38 min |
| Apr 3, 4:41 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 3 more | 3 hr |
| Apr 3, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 42 min |
| Apr 3, 4:54 PM CDT | Special Weather Statement | LZK | Scott | 36 min |
| Apr 3, 5:13 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 47 min |
| Apr 3, 5:16 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Hot Spring, Ouachita | 33 min |
| Apr 3, 5:27 PM CDT | Special Weather Statement | LZK | Jackson, White, Woodruff | 48 min |
| Apr 3, 5:49 PM CDT | Special Weather Statement | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Apr 3, 6:11 PM CDT | Special Weather Statement | LZK | Newton | 34 min |
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 39 min |
| Apr 3, 6:34 PM CDT | Special Weather Statement | LZK | Independence, Jackson, Lawrence | 41 min |
| Apr 3, 6:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
Nearby
Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.